# SDR USAA2013042300019

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 5,358 hours, 2,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FLOOR EMERGENCY LIGHT DAMAGED AT 6L. REPLACED SEAT MOUNTED FLOOR EMERGENCY LIGHT AT 6L I/A/W AIRBUS MAINTENANCE MANUAL 33-51-18.
